# SDR AALA202302170653

- Difficulty date: February 14, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 22,558 hours, 10,111 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR471411
- Part serial: 1143983
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE REPLACED ELECTRICAL STRIKER PER AMM 52-51-12 (AALA202302170653) AND FLIGHT DECK DOOR LOCKING SYSTEM CONTROL UNIT PER AMM 52-51-14. (AALA202302170561). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
